Advanced Search
Article Contents
Article Contents

Recurrence in generic staircases

Abstract Related Papers Cited by
  • The straight-line flow on almost every staircase and on almost every square tiled staircase is recurrent. For almost every square tiled staircase the set of periodic orbits is dense in the phase space.
    Mathematics Subject Classification: Primary: 37D40, 37D50.


    \begin{equation} \\ \end{equation}
  • [1]

    G. Cristadoro, M. Lenci and M. SeriRecurrence for quenched random Lorentz tubes, preprint, arXiv:0909.3069.


    E. Gutkin and S. Troubetzkoy, Directional flows and strong recurrence for polygonal billiards, in "International Conference of Dynamical Systems" (Montevideo, 1995) (eds. F. Ledrappier, et al.), Pitman Res. Notes Math. Ser., 362, Longman, Harlow, (1996), 21-45.


    W. P. HooperDynamics on an infinite surface with the lattice property, arXiv:0802.0189.


    W. P. Hooper and B. WeissGeneralized staircases: Recurrence and symmetry, preprint, arXiv:0905.3736.


    P. Hubert and B. Weiss, Dynamics on an infinite staircase, preprint, 2008.


    P. Hubert and G. SchmithüsenInfinite translation surface with infinitely generated Veech groups, 2009.


    P. Hubert, S. Lelievre and S. TroubetzkoyOn the Ehrenfest wind-tree model: Periodic directions, recurrence, diffusion, preprint, to appear in Journal für die reine und angewandte Mathematik (Crelle's Journal), arXiv:arXiv:0912.2891.


    S. Kerckhoff, H. Masur and J. Smillie, Ergodicity of billiard flows and quadratic differentials, Annals of Math., 124 (1986), 293-311.


    Ǐ. Schmeling and S. Troubetzkoǐ, Inhomogeneous Diophantine approximation and angular recurrence for billiards in polygons, Sb. Math. 194 (2003), 295-309.doi: 10.1070/SM2003v194n02ABEH000717.


    K. Schmidt, "Cocyles on Ergodic Transformation Groups," Macmillan Lectures in Mathematics, Vol. 1., Macmillan Company on India, Ltd., Delhi, 1977.


    S. Troubetzkoy, Recurrence and periodic billiard orbits in polygons, Regul. Chaotic Dyn., 9 (2004), 1-12.doi: 10.1070/RD2004v009n01ABEH000259.


    S. Troubetzkoy, Typical recurrence for the Ehrenfest wind-tree model, Journal of Statistical Physics, 141 (2010), 60-67.doi: 10.1007/s10955-010-0026-5.


    W. A. Veech, Teichmüller curves in moduli space, Eisenstein series and an application to triangular billiards, Invent. Math., 97 (1989), 553-583.doi: 10.1007/BF01388890.

  • 加载中

Article Metrics

HTML views() PDF downloads(84) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint